Dilizem is the name of my bp medicine I was on 120 mgs with no side effects now it has been doubled to 240 mg and hair loss is happening.
Yes, many blood pressure meds have been linked with thinning hair in some people. Hair loss is not reported at clinical trials for Diltiazem but HAS been noted in post marketing experience. Talk to your Dr about it. I noticed a great deal of thinning after starting Atenolol but unfortunately I dont tolerate any other medications. I have tried several.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I dont see hair loss as a side effect from famvir, has anyone else? I feel like my hair is thinning?
Posted 10 May 2011 • 1 answer
Posted 23 Jun 2015 • 34 answers
Posted 16 Jan 2018 • 0 answers
Posted 14 Feb 2018 • 2 answers
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Posted 21 Feb 2018 • 0 answers